# SDR DALA2015080604852

- Difficulty date: August 4, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE , LONGERON 23L IN BS 1383.  TEE REMOVED, DOUBLER REPAIR FABRICATED, DOUBLER REPAIR TREATED, PAINTED, REPAIR INSTALLED, AND TEE INSTALLED IAW SRM 51-10-3, PAR 21.14 AND SRM 51-30-5.
